# SDR DALA2018012900459

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 68,520 hours, 49,602 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK PRODUCTION DOUBLER LT SIDE ON STABILIZER JACKSCREW. PRODUCTION DOUBLER LT SIDE ON STABILIZER JACKSCREW WAS REPLACED PER SRM 51-30-5AND DWG 9911808 REV U.
